# SDR UALA2010032901032

- Difficulty date: March 28, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,409 hours, 10,151 cycles
- Engine: Pwa PW4056
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Relay
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

C ADP LOW PRESS LIGHT ILLUMINATED IN AUTO.  EICAS MSG DISPLAYED C HYD DEM PUMP.  ADP PRESS IS NORMAL.  COMMENTS: C HYD DEM PUMP.  FOUND ADP INOP IN AUTO AND ON MODE. TROUBLESHOT AND REPLACED K443 RELAY. OPS CHK OKAY.
